# SDR NACA20050033

- Difficulty date: December 24, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,062 hours
- Engine: Pwa R2800CB3
- Engine time: 1,496 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Fouled
- Location: 4 Eng/16 Cyl
- Part time: 103 hours
- Component: Cylinder, Pwa
- Component part number: 356993
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO EXCESSIVE BACKFIRING, SUSPECT NR 16 CYLINDER.  REPLACED NR 4 ENGINE NR 16 CYLINDER FRONT SPARK PLUG AND SHORT LEAD IAW 6-11 AND 6-12 MB PAGES 6-31 AND 6-34.
